# SDR CALA2017021000306

- Difficulty date: February 9, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 84,202 hours, 11,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 12873
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR EMERGENCY LIGHT BATTERY PACK RUN TIME LESS THAN IS 15 MIN.   REPLACEDTHE BATTERY PACK AND CHECKED NORMAL IAW AMM33-51-06-960-802, AND 33-51-00-710-801.
